Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Maps of abstract topological spaces in Banach spaces


Authors: A. D. Michal and E. W. Paxson
Journal: Bull. Amer. Math. Soc. 42 (1936), 529-534
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 12 (1937), 888--888
MathSciNet review: 1563349
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06349-4